# SDR CA970505019

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Loss Of Oil
- Location: #2 Position
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) #2 ENGINE SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL QUANTITY AND PRESSURE. AIRCRAFT RETURNED TO BASE. #2 ENGINE REPLACED. FINAL REPORT TO FOLLOW.
